Add like
Add dislike
Add to saved papers

Embolia Cutis Medicamentosa after Subcutaneous Injection with Glatiramer Acetate.

Embolia cutis medicamentosa (ECM) is a rare and unpredictable injection site reaction, occurring after intramuscular, subcutaneous, and even after intraarticular injection of various drugs. We report a very rare case of necrotizing ECM after injection of glatiramer acetate for multiple sclerosis, include a photo documentation over the entire disease course, and discuss hypotheses as to etiology and treatment.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app